# SDR DXTA2024120201299

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N156QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9856
- Aircraft time: 5,772 hours, 2,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8ES40980000
- Part serial: 4394539
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTS IN AFT CABIN WILL NOT EXTINGUISH WITH EMER SWITCH IN OFF POSITION.   REMOVED FAULTY ELPS #5 AND REPLACED WITH NEW ELPS. PERFORMED SEVERAL OPERATIONAL  / CHECKS WITH SATISFACTORY RESULTS. IAW AMM 33-51-09 AND 33-51-50
